EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/11/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 204-70-00 - tibial stem ext.Screw.(b)(6), 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f/1.5t.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 100 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint pain, joint swelling and stiffness.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report 1038671-2024-02898.